CSN Login
Members Online: 10

You are here

Start Votrient Again Tomorrow!

Djinnie's picture
Djinnie
Posts: 945
Joined: Apr 2013

I have just had my weekly liver check, it is recovering at less than a snails pace. It seems pretty clapped out to me, with an outside possibility that it's just thinking about getting better. As there is now a very small margin my Oncologist is starting me on 200mg of Votrient tomorrow. I will continue to have my bloodtests on a weekly basis, as she tells me we will have to be very careful. Comforting!

It is probably just as well I am starting again now though; my cough has started to raise it's ugly head again. I thought I had conquered those tumours! I am hoping the 200mg will be easier for me to deal with, and although a lower dose it will  give me good results, we will know soon enough my scan is next month. I also see the cardiologist next week, along with the opthamologist.  I know my eyes haven't improved, but I am hoping the inflammation and fluid around my heart has now cleared.

My Oncologist has also started me on some awful heavy protein drink. I am becoming a little anorexic looking, I am eating well but just dropping weight like there's no tomorrow, which is a concern, also of course I am losing muscle tone. I started working with weights recently, so we will see how things go. Ugh! I need a holiday!

NewDay's picture
NewDay
Posts: 273
Joined: May 2012

DJinnie,

I know you are excited to get back on treatment.  My liver didn't like Votrient either.  Hopefully,  the lower dose will do the trick for you.

Good Luck!

Kathy

rainsandpours's picture
rainsandpours
Posts: 136
Joined: Apr 2013

Best wishes to you xoxo.  Keep us updated. will check on you often. :)

Phredswife's picture
Phredswife
Posts: 162
Joined: Apr 2014

Hi djinnie. So glad you are getting the dose you wanted and hope this one works. Hope you are feeling better soon and can take that holiday. Hugs Melissa 

twinthings's picture
twinthings
Posts: 409
Joined: Jun 2013

Oh good news!  But, danm that liver, huh!  I hate to hear that your cough is returning, it gave you such fits back when it first started.  If anybody needs a holiday, it would be you, my friend.  I'm sending good juju your way and I'm sure this time the, given the lower dose, the meds will do their job without the nasty side effects. 

Keep your incredible attitude and you will be fine.  This will all seem like just a distant memory in the not so distant future, I just know it!

 

Sindy

Djinnie's picture
Djinnie
Posts: 945
Joined: Apr 2013

Thanks a lot guys, I know Angec's Mum is doing well on the 200mg so I hope to follow suit. Maybe not so many side effects this time. I am off to the Doc's now to try and sort out my thyroid, or lack of, the meds have knocked mine out. I have hypothyroidism now and trying to get my levels right is proving a bit iffy, the meds are making me feel out of sorts. This whole thing is becoming like a full time job, lol!

Djinnie

angec's picture
angec
Posts: 924
Joined: Mar 2012

Yes, DJ, mom has done very well on that dose, we pray it continues. She tolerates it much better than even the 400. The only issue is that she gets the runs daily and stomach pain when she eats. Her pressure is controlled with meds and all her numbers have been good. I know the same will happen with you. Is your thyroid now Over active? Is that why the weight loss?  Keep your chin up. Praying for you and sending you a BIG, BIG hug!!! Laughing

Djinnie's picture
Djinnie
Posts: 945
Joined: Apr 2013

 

Oh! thanks Angec, I am certainly glad to be back on the meds; because the lung tumours were getting painful again. They, and the cough will be a good gauge for me to determine progress at this dosage. I have Hypothyroid problems, it is making me nauseous at the moment, I am eating pretty well yet still dropping weight. I have dropped three dress sizes which is a little worrying. I thought it was the spread of cancer but my doctor thinks it's the thyroid. They tell me the Votrient has damaged the gland, but I think that all the scans and use of contrast last year my be the culprits.

All the best to your Mum Angec:)

 

Djinnie x

 

APny's picture
APny
Posts: 1988
Joined: Mar 2014

I hope you'll be able to tolerate the lower dose and also get rid of that cough. Good for you for starting with some weights. You'll also feel better after a short session of doing that. Best of luck with the cardiologist and wishing you the best!

strongmind
Posts: 34
Joined: May 2012

Wishing you all the best..hope this one brings good news!!

Djinnie's picture
Djinnie
Posts: 945
Joined: Apr 2013

Thanks Strongmind and Apny, I appreciate it:)

 

Djinnie

brea588's picture
brea588
Posts: 240
Joined: Jul 2012

Sweet Djinnie, allthough i have never met u in person, you seem like the sweetest person ever.  I hope the med works well for you this time with little to no side effects!!!!!.  I will be praying for you and thinking of you.

Djinnie's picture
Djinnie
Posts: 945
Joined: Apr 2013

Oh! Brea, that is so kind of you! How are you doing at the moment, how was the result of the scan? I hope your breathing problems have improved; and you have been able to get out and work in the garden. I love to garden too, we have a pretty big area here, I used to go out there at day break and come in after dark. I haven't been able to do a lot for a while now and so I understand your frustration. Mind you right now the weather is too awful, it's close to the end of a May and we still have the heating on. It's ridiculous! 

We plant a lot of veg and grow a lot of fruit, it's always a tussle between who gets first pickings, us or the wild life. I don't mind them though, I love to see them. We have a couple of Vixens and their cubs on the land at the moment. I am trying to keep them protected from the local French farmers, they hate the Fox, I sometimes think the French are on a mission to eradicate all wild life, they shoot at anything!

Keep well, enjoy your planting!

 

Djinnie x

foxhd's picture
foxhd
Posts: 3183
Joined: Oct 2011

should be the charm, DJ. Correct doseage can be just a guess. And I could have told you that not everyone likes the Fox. But karma is coming from somewhere.

GSRon's picture
GSRon
Posts: 1304
Joined: Jan 2013

Dj... hope this works wonders for you...  I am amazed that Votrient works at all kinds of doses.. and hope and pray it works for you this time..!!   Hang in there..!!

Ron

Djinnie's picture
Djinnie
Posts: 945
Joined: Apr 2013

Thanks Fox and Ronnie, it should be third time lucky, right! 

Djinnie xx

Hiberniangirl
Posts: 19
Joined: Sep 2013

Good luck with the new treatment Djinnie, thinking of you. Hib

Djinnie's picture
Djinnie
Posts: 945
Joined: Apr 2013

Thank you Hib, how are you doing now?

 

Djinnie x

APny's picture
APny
Posts: 1988
Joined: Mar 2014

Djinnie, how are you doing with the lower dosage? Is it easier to handle and is it helping your cough? I hope so!

Djinnie's picture
Djinnie
Posts: 945
Joined: Apr 2013

Hi APny,

So far, apart from the Votrient headache, I seems to be doing much better on the lower dose. I have no pain around the liver so that makes me hopeful. My cough is still hanging in there, but thankfully less aggravating. I have some other strange stuff going on but that is down to my thyroid. I just need to get that sorted then I'll be a happy bunny!

Thanks for asking, much appreciated:)

 

Djinnie x

 

Jan4you's picture
Jan4you
Posts: 1326
Joined: Oct 2013

Sweet lady, please know that I am thinking of you too!

As you can see, we all care and will walk this journey along side you, if you like us to.

Sending you hope and healing wishes ~

Warmly, Jan

APny's picture
APny
Posts: 1988
Joined: Mar 2014

So glad to hear it's more tolerable to you than the higher dosage. Hoping it does the trick and also that your cough goes away. Thinking of you!

Djinnie's picture
Djinnie
Posts: 945
Joined: Apr 2013

Thanks APny, and I hope your recent problems are resolved quickly too! Will be praying for good results!

 

Djinnie x

Djinnie's picture
Djinnie
Posts: 945
Joined: Apr 2013

Thank you Jan, that is so kind of you and very much appreciated!

 

Djinnie x

Subscribe to Comments for "Start Votrient Again Tomorrow!"